# SDR AALA202311036172

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 42,554 hours, 17,562 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 900 - Lav/G
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO WATER LEAK IN AFT GALLEY, TURNED WATER OFF CONTINUED TO LEAK. AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. CHANGED COFFEE BREWER CARAFE ON UPPER COFFEE BREWER AFT GALLEY LEAK CHECK GOOD.
